Top 7 Children’s Ibuprofen Bubblegum – Ibuprofen

As an Amazon Associate I earn from qualifying purchases.

1. Motrin

#ad

Children's Motrin Oral Suspension Medicine for Kids, 100 mg Ibuprofen, Bubblegum Flavor, 4 fl. oz

#ad
Motrin #ad - This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, sore throat, headache, flu, and toothache. 4-fluid ounces of children's motrin oral Suspension Liquid Medicine with Ibuprofen in a bubblegum flavor to help temporarily reduce fever and relieve pain due to the common cold & flu.

Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy. Motrin products can help you and your family feel better. This oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief pain due to the cold & flu. With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours.
BrandMotrin #ad
ManufacturerJohnson & Johnson #ad
Height5 Inches
Length2 Inches
Weight0.25 Pounds
Width2 Inches
Part Number60440
Model60440

2. Amazon Basic Care

#ad

8 Fl Oz Pack of 1, Orange, Berry, Amazon Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL NSAID

#ad
Amazon Basic Care #ad - Pain reliever and fever reducer: Temporarily reduces fever and relieves minor aches and pains of the common cold, flu, sore throat, headache and toothache. Made for children: amazon basic care children's ibuprofen Oral Suspension comes in berry flavor, and is a pain reliever and fever reducer specifically formulated for children ages 2 to 11; container features a child-resistant safety cap.

Gluten free: this children's pain reliever and fever reducer is gluten free and contains no alcohol. Active ingredient: this pain relief medicine contains ibuprofen 100 mg per 5 mL, a pain reliever and fever reducer; compare to the active ingredient in Children’s Motrin Berry Flavor. Lasts 8 hours: one dose provides relief of pain and fever for up to 8 hours; dosage cup included.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height6.19 Inches
Length2.34 Inches
Weight8 ounces
Width2.38 Inches
Part Number62

3. Good Sense

#ad

GoodSense Children's Ibuprofen Oral Suspension 100 mg per 5 mL, Pain Reliever and Fever Reducer NSAID, Bubble Gum Flavor

#ad
Good Sense #ad - Fever treatment: treatment depends on the cause of your fever. Your health care provider may recommend using over-the-counter medicines such as ibuprofen to lower a very high fever.

Compare to the active ingredient in Children's Motrin. About fever: a fever is a body temperature that is higher than normal. Nsaid: children's ibuprofen oral suspension 100 mg per 5 ml is a nonsteroidal anti-inflammatory drug Nsaid that temporarily reduces fever and provides temporary relief of minor aches and pains due to the common cold,  headaches,  flu, sore throat,  and toothaches.

Active ingredient: children's ibuprofen oral suspension 100 mg per 5 ml, Pain Reliever and Fever Reducer NSAID active ingredient is 100 mg ibuprofen per 5 mL. Made for children: goodsense children's ibuprofen Oral Suspension 100 mg per 5 mL was specifically formulated for kids ages 2-11 and lasts up to eight hours.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height5.13 Inches
Length2.03 Inches
Width2 Inches

4. Tylenol

#ad

Pack of 2, Bubble Gum, Tylenol Children's Oral Suspension Medicine with Acetaminophen, 4 Fl Oz

#ad
Tylenol #ad - 4-fluid ounce bottle of children's tylenol Oral Suspension Medicine with bubble gum flavor to temporarily relieve cold and flu symptoms, including sore throat, headache and fever.

Our kids' cold & flu symptom medicine come in a kid-friendly bubble gum flavor that is gentle on the tummy and can be used by children ages 2 to 11 years. Tylenol is the #1 pediatrician recommended brand for pain and fever relief, and has been used by parents decade after decade. Each 5 milliliter dose of this oral suspension medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief. This kids' cold & pains, headache & flu symptom medicine also helps relieve minor aches & temporarily reduces fever with an ibuprofen-, aspirin- and alcohol-free formula.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height5.01 Inches
Length2 Inches
Weight0.43 Pounds
Width1.95 Inches
Part Number00300450407047
Model00300450407047

5. Amazon Basic Care

#ad

Amazon Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL, 8.0 Fluid Ounce, Bubble Gum Flavor, Pain Reliever and Fever Reducer NSAID

#ad
Amazon Basic Care #ad - 8-hour relief: this nsaid nonsteroidal anti-inflammatory drug reduces fever and relieves minor aches and pain for up to 8 hours.

Child-resistant: Features a child-resistant safety cap; dosage cup included. Active ingredient: amazon basic care children's ibuprofen Oral Suspension contains 100 mg per 5 mL of ibuprofen, which is a pain reliever and fever reducer; compare to the active ingredient of Children’s Motrin. Made for children: bubble Gum flavor is a kid-friendly choice for children ages 2 to 11 years. Gluten free: this children's pain reliever and fever reducer is gluten free and contains no alcohol.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services, Inc. #ad
Height6.19 Inches
Length2.34 Inches
Width2.38 Inches

6. Quality Choice

#ad

Quality Choice Children's Ibuprofen 100mg Oral Suspension, Bubble Gum Flavor 4 FL OZ, Pain/Fever Reducer

#ad
Quality Choice #ad - Compare to the active ingredients in Children's Motrin Bubble Gum. Lasts up to 8 hours, alcohol free. Pain reliever and Fever Reducer. For ages 2 to 11 years. 4 fl oz.
BrandQuality Choice #ad
ManufacturerC.D.M.A., Inc #ad
Weight0.25 Pounds
Part NumberQC99575

7. Motrin

#ad

Bubble Gum, Motrin Children's Pain Reliever/Fever Reducer Liquid, 4 Fl Oz 2 Pack

#ad
Motrin #ad - Temporarily reduces fever. For children ages 2 to 11, Lasts up to 8 hours. Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. Pack of 2 children's motrin 4 Ounce each bottle In original Manufacturer packaging. Contains 100 milligrams of ibuprofen.
BrandMotrin #ad
ManufacturerMotrin #ad
Height4 Inches
Length6 Inches
Width4 Inches
Part Number300450604408